# SDR EIA2004117

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLG I/B STRUT DOOR FOUND CORROSION AND CRACK ON EXT FACE OF OUTER DOOR-SKIN AT AFT EDGE.  TRIM CORROSION AND CRACK IN 0.040 OUTER SKIN AT BS 1483.7, RBL 55.6, AND INSTALLED REPAIR DOUBLER BONDED TO FILLER.  INSTALLED THREE (3) ROWS OF BLIND RIVETS AROUND THE EDGE OF DOUBLER AND FILLER PER EN 52-0048. BOEING MESSAGE 1-OJH2M, 1-OX3YA, 1-POV53, 1-P3J9Q, AND 1-P8ZP5.
